Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

IMPACT FACTOR 2016: 1.432

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.632

See all formats and pricing
More options …
Volume 31, Issue 12


Spatial Variations of Spontaneous Magnetization in a Layered Ising Model

K. Ränder
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-1976-1204


The extrema of the position-dependent spontaneous magnetization in a periodically layered two-dimensional Ising model are calculated exactly. Their asymptotic behaviour for infinite width of the surrounding homogeneous sublayer is given. The perturbations caused by the neighbouring sublayers on this extremum in a very thick sublayer are shown to be decoupled. Thus the asymptotic decay of the magnetization far from a single layer-shaped inhomogeneity can be inferred from the quoted asymptotics of an extremum, and it is found to be d-3/2exp (-d/ξ₁˂ where d is the distance to the inhomogeneity and ξ₁˂ the correlation length in the underlying homogeneous lattice. The connection of this decay law to the asymptotic decay of correlations is dicussed.

About the article

Received: 1976-11-11

Published Online: 2014-06-02

Published in Print: 1976-12-01

Citation Information: Zeitschrift für Naturforschung A, Volume 31, Issue 12, Pages 1465–1484, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-1976-1204.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in